Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 110, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 8, 2007, 2:58 AM CDT for 16 counties in Florida. It took effect at Sep 8, 2007, 7:58 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 2:58 AM CDT (07:58 UTC)
- In effect from
- Sep 8, 2007, 7:58 AM CDT
- Expired
- Sep 8, 2007, 6:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 080758 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 358 AM EDT SAT SEP 8 2007 ...A RED FLAG WARNING IS IN EFFECT FROM FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE INLAND SECTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... .DISCUSSION...A HIGH PRESSURE RIDGE ALONG THE EAST COAST WITH A SURFACE HIGH OVER THE TRI-STATE AREA WILL CONTINUE TO DOMINATE THE REGION TODAY. THIS PATTERN WILL WEAKEN THIS EVENING IN RESPONSE TO NEWLY NAMED SUBTROPICAL STORM GABRIELLE. THIS STORM WILL MOVE UP THE ATLANTIC COAST TO REACH THE CENTRAL NORTH CAROLINA COAST BY SUNDAY EVENING. THE LOCAL AREA SHOULD REMAIN ON THE WEST OR DRY SIDE OF THIS SYSTEM SO RAIN CHANCES WILL REMAIN VERY LOW THROUGH THE WEEKEND. SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ARE FORECAST ACROSS INLAND SECTIONS OF NORTH FLORIDA THIS AFTERNOON AND EARLY EVENING. ALSO...ELEVATED MIXING HEIGHTS WILL YIELD HIGH DISPERSION INDICES. THIS COMBINATION WILL PRODUCE RED FLAG CONDITIONS. SLIGHTLY HIGHER HUMIDITY LEVELS AND NOTICEABLY LOWER DISPERSION VALUES ON SUNDAY SHOULD PRECLUDE A WARNING. FLZ007-009>011-013-016>019-026-028-029-082300- /O.NEW.KTAE.FW.W.0110.070908T1800Z-070908T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE- 358 AM EDT SAT SEP 8 2007 /258 AM CDT SAT SEP 8 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
2 follow-up statements
000 WWUS82 KTAE 081258 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 AM EDT SAT SEP 8 2007 ...UPDATED TO INCLUDE COASTAL AREAS... ...A RED FLAG WARNING IS IN EFFECT FROM FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND...INCLUDING COASTAL AREAS...DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... .DISCUSSION...A HIGH PRESSURE RIDGE ALONG THE EAST COAST WITH A SURFACE HIGH OVER THE TRI-STATE AREA WILL CONTINUE TO DOMINATE THE REGION TODAY. THIS PATTERN WILL WEAKEN THIS EVENING IN RESPONSE TO NEWLY NAMED SUBTROPICAL STORM GABRIELLE. THIS STORM WILL MOVE UP THE ATLANTIC COAST TO REACH THE CENTRAL NORTH CAROLINA COAST BY SUNDAY EVENING. THE LOCAL AREA SHOULD REMAIN ON THE WEST OR DRY SIDE OF THIS SYSTEM SO RAIN CHANCES WILL REMAIN VERY LOW THROUGH THE WEEKEND. VERY DRY AIR AND NORTHEASTERLY FLOW WILL GENERATE SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ACROSS ALL SECTIONS OF NORTH FLORIDA THIS AFTERNOON AND EARLY EVENING. ALSO...ELEVATED MIXING HEIGHTS WILL YIELD HIGH DISPERSION INDICES. THIS COMBINATION WILL PRODUCE RED FLAG CONDITIONS. FLZ012-014-015-027-034-082100- /O.EXA.KTAE.FW.W.0110.070908T1800Z-070908T2300Z/ BAY-GULF-FRANKLIN-WAKULLA-DIXIE- 858 AM EDT SAT SEP 8 2007 /758 AM CDT SAT SEP 8 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026-028-029-082100- /O.CON.KTAE.FW.W.0110.070908T1800Z-070908T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE- 858 AM EDT SAT SEP 8 2007 /758 AM CDT SAT SEP 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ LANIER
000 WWUS82 KTAE 081924 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT SAT SEP 8 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... .DISCUSSION...A HIGH PRESSURE RIDGE WILL WEAKEN THIS EVENING AS SUBTROPICAL STORM GABRIELLE MOVES WEST TOWARDS THE CAROLINAS. IN RESPONSE TO GABRIELLE...MOIST EASTERLY ATLANTIC WINDS...CLOUDS AND SHOWERS WILL MOVE ACROSS PORTIONS OF NORTH FLORIDA THIS EVENING. HOWEVER...AS GABRIELLE MOVES UP THE ATLANTIC COAST...DRIER AIR WILL MOVE ACROSS THE AREA FROM THE NORTHEAST ON SUNDAY. FLZ007-009>019-026>029-034-082300- /O.CON.KTAE.FW.W.0110.000000T0000Z-070908T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 324 PM EDT SAT SEP 8 2007 /224 PM CDT SAT SEP 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI/LANIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 8, 1:34 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 8, 1:34 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 AM EDT SAT SEP 8 2007
.SYNOPSIS...03 UTC SURFACE ANALYSIS SHOWS A 1024MB AREA OF HIGH
PRESSURE SEVERAL HUNDRED MILES EAST OF THE NEW JERSEY COAST. THE
SURFACE RIDGE AXIS WITH THIS HIGH EXTENDS SOUTHWEST INTO THE MID
ATLANTIC STATES...VIRGINIA TIDEWATER...AND ALL THE WAY DOWN INTO
MIDDLE GEORGIA. A COLD FRONT WAS ANALYZED ACROSS THE MISSISSIPPI
RIVER VALLEY INTO MICHIGAN AND CENTRAL ONTARIO. UPPER AIR ANALYSIS
FROM 00Z SHOWS TWO AREAS OF HIGH PRESSURE...ONE OVER TEXAS AND THE
OTHER CENTERED OFF THE MID ATLANTIC COAST. A TROF IS MOVING INTO
WESTERN MONTANA.
SUB-TROPICAL STORM GABRIELLE HAS FORMED AND IS NOW LOCATED ABOUT 365
MILES SOUTHEAST OF CAPE LOOKOUT NORTH CAROLINA. MAXIMUM SUSTAINED
WINDS REMAIN NEAR 45 MPH. FOR MORE INFORMATION ON THIS SYSTEM PLEASE
REFER TO THE NATIONAL HURRICANE CENTER ADVISORIES.
&&
.SHORT TERM...TODAY THROUGH MONDAY.
SHORT TERM FORECAST HASNT CHANGED ALL THAT MUCH FROM 24 HOURS
AGO...SO WONT BE MAKING ANY DRASTIC CHANGES. IT APPEARS FROM WATER
VAPOR IMAGERY AND UPPER AIR DATA THAT A RATHER LARGE AREA OF DRY AIR
WILL BE MOVING SOUTHWESTWARD AROUND THE NORTH AND NORTHWESTERN EDGES
OF THE CIRCULATION ASSOCIATED WITH GABRIELLE. THIS DRIER AIR WILL
MOVE OVER OUR REGION TODAY. MODEL SOUNDINGS FOR TODAY DEPICT PWATS
DROPPING BELOW 1 INCH (0.88 IN) AT TAE AND OTHER LOCATIONS. WITH
SUBSIDENCE AHEAD OF THE SUB TROPICAL SYSTEM...SHOULD BE A NICE
MOSTLY SUNNY DAY WITH TEMPERATURES WARMING INTO THE LOWER TO MID
90S. BASED ON THE DRIER AIRMASS MOVING IN...HAVE UNDERCUT DEWPOINTS
A DEGREE OR TWO ACROSS THE BOARD. NEEDLESS TO SAY...SHOULD BE DRY AS
WELL AND WILL ZERO OUT POPS...EXCEPT NEAR THE IMMEDIATE COAST.
SUNDAY...GABRIELLE WILL BE APPROACHING THE CAROLINA COAST IN THE
MORNING WITH MUCH OF THE DRIER AIR THAT SLID DOWN THE WESTERN SIDE
OF THE SYSTEM BEING OVERTAKEN BY SOME TROPICAL MOISTURE MOVING UP
OUT OF THE GULF. THIS MOISTENING TREND SHOULD BE GRADUAL ENOUGH TO
KEEP POPS OUT OF THE FORECAST ON SUNDAY AS WELL.
MONDAY...INCREASING TROPICAL MOISTURE FROM THE SOUTH WILL BRING POPS
BACK TO THE FORECAST...MAINLY IN THE AFTERNOON. MODELS HAVE BEEN
CONSISTENT ON THIS FOR THE LAST FEW RUNS KEEPING CHANCE POPS NEAR
THE COAST AND SLIGHT CHANCE POPS FURTHER INLAND...AND SEE NO BIG
REASON TO DEVIATE HERE. WILL ALSO SCALE BACK TEMPERATURES A BIT FROM
THE WARMER MAV GUIDANCE A DEGREE OR TWO DUE TO THE EXPECTED CLOUD
COVER IN THE AFTERNOON.
THE NAM HAS BEEN TRYING FOR THE LAST COUPLE OF RUNS TO GENERATE AN
AREA OF LOW PRESSURE (MAYBE TROPICAL?) IN THE SOUTH CENTRAL GULF OF
MEXICO IN ASSOCIATION WITH A WEAK TROPICAL WAVE MOVING NEAR THE
YUCATAN CHANNEL. OTHER GLOBAL MODELS LIKE THE EURO AND GFS ARE
EXTREMELY WEAK WITH THIS FEATURE AND BARELY (IF AT ALL) CLOSE OFF A
SURFACE LOW IN THE MODEL FIELDS. EVEN IF THE NAM PROVES RIGHT (WHICH
DOESNT HAPPEN MUCH IN THE TROPICS)...THE LOW WOULD MOVE ON A
WESTWARD COURSE AWAY FROM OUR FORECAST AREA BASED ON THE UPPER LEVEL
PATTERN.
.LONG TERM...TUESDAY THROUGH FRIDAY.
LONG TERM FORECAST REMAINS RELATIVELY THE SAME FROM THE LAST
FORECAST PACKAGE. WITH THE SUB TROPICAL RIDGE CENTERED WELL EAST OF
THE FLORIDA PENINSULA...SOUTHERLY FLOW WILL CONTINUE TO PUMP
MOISTURE INTO THE AREA AHEAD OF AN APPROACHING UPPER TROF ON
TUESDAY. THIS UPPER TROF...PROGGED TO BE DOWN THE MISSISSIPPI RIVER
VALLEY BY 12Z TUES...WILL BE PUSHING A COLD FRONT INTO THE
SOUTHEAST. THE UPPER TROF WILL DEAMPLIFY AND RAPIDLY PUSH EAST OFF
THE U.S. EAST COAST. THIS WILL LEAVE THE SURFACE FRONTAL BOUNDARY
STALLED ACROSS THE SOUTHEAST THROUGH THE BALANCE OF THE LONG TERM
PERIOD. THE 08/00Z GFS IS DEVELOPING A SERIES OF LOW PRESSURE WAVES
ALONG THIS FRONTAL BOUNDARY FROM WEDNESDAY INTO FRIDAY. THIS WILL
KEEP OUR WEATHER UNSETTLED AND POPS SLIGHTLY ABOVE CLIMATOLOGY
THROUGH THE REMAINDER OF THE WORK WEEK. AN UNSETTLED PATTERN LOOKS
TO CONTINUE BEYOND THE LONG TERM PERIOD AS A POTENT STORM SYSTEM
DROPS OUT OF CANADA INTO THE OHIO RIVER VALLEY.
HIGH TEMPERATURES FOR THE LONG TERM PERIOD WILL TYPICALLY BE AT OR A
COUPLE OF DEGREES BELOW CLIMO DUE TO CLOUDS AND RAIN. MIN TEMPS WILL
GENERALLY RUN A DEGREE OR TWO ABOVE NORMAL FOR THE SAME REASON.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD... EXCEPT FOR
POSSIBLE MVFR VSBY 09Z-12Z ALA/GA TAFS. EXPECT A FAIRLY DRY WEEKEND
AND GREAT FLYING CONDITIONS. THE LIGHT TO MODERATE EASTERLY WINDS
WILL TREND TOWARD LIGHT AND VARIABLE WITH AFTERNOON SEA BREEZES NEAR
THE COAST BY SUNDAY.
&&
.MARINE...
RUNNING SCEC HEADLINES IN THE CWF AT THIS TIME...BUT CURRENTLY THE
OBSERVATIONS AT THE BUOYS AND COASTAL SITES DO NOT SUPPORT THIS
HEADLINE. WILL MONITOR THE OBS THROUGH 4 AM...AND IF I DONT SEE THE
WINDS COME UP...WILL REMOVE THE HEADLINES. BEYOND TODAY...WINDS WILL
GRADUALLY DIMINISH AND SWING AROUND TO INCLUDE A SOUTHERLY COMPONENT
BY SUNDAY AS THE SUB TROPICAL RIDGE SHIFTS EASTWARD. DONT EXPECT
ANY HEADLINES FOR THE MARINE AREA BEYOND SUNDAY AS THE LOCAL
GRADIENT REMAINS TIGHT...AND THE COLD FRONT SHOULD STALL OUT WELL
NORTH OF THE WATERS BY WEDNESDAY.
&&
.FIRE WEATHER...
THIS IS THE MAIN FOCUS OF THE SHORT TERM FORECAST THIS CYCLE. THE
03Z SURFACE ANALYSIS SHOWED A POCKET OF 60 DEGREE DEWPOINTS OVER THE
NC TRIAD AND INTO CENTRAL SC. THIS DRIER AIR AT THE SURFACE ALONG
WITH PLENTY OF MID AND UPPER LEVEL DRY AIR WILL SURGE SOUTHWESTWARD
AND INTO OUR REGION TODAY. THIS DRIER AIR ALOFT WILL EASILY MIX
TOWARD THE SURFACE TODAY. WITH DEWPOINTS DROPPING TO AROUND 60 BY
AFTERNOON AND TEMPERATURES WARMING INTO THE LOWER TO MID 90S...A
BRIEF PERIOD OF RED FLAG CONDITIONS CAN BE EXPECTED IN OUR INLAND
FLORIDA COUNTIES. DURATIONS WILL LIKELY NOT BE MET...BUT DISPERSION
INDICES WILL RISE ABOVE 75 DUE TO TRANSPORT WINDS ON THE ORDER OF 12
TO 16 KNOTS. WILL ISSUE A RED FLAG WARNING FOR ALL OF OUR FLORIDA
COUNTIES EXCEPT BAY...GULF...FRANKLIN...WAKULLA AND DIXIE.
MAY SEE RELATIVE HUMIDITY VALUES DROP INTO THE UPPER 30 PERCENT
RANGE ON SUNDAY...BUT DO NOT EXPECT ANY RED FLAG CONDITIONS AT THIS
TIME. LATER SHIFTS WILL NEED TO MONITOR THIS CLOSELY...HOWEVER IN
CASE THE AIRMASS MOVING OUR WAY IS DRIER THAN CURRENTLY FORECAST AND
WE DONT MOISTEN UP FROM THE SOUTH AS QUICKLY AS EXPECTED SUNDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 93 65 93 67 92 / 0 0 05 05 30
PANAMA CITY 93 73 91 74 89 / 05 0 05 10 30
DOTHAN 93 66 93 67 92 / 0 0 05 05 10
ALBANY 93 65 93 67 93 / 0 0 05 05 10
VALDOSTA 93 65 93 67 93 / 0 0 05 05 20
CROSS CITY 93 66 92 69 92 / 0 0 10 10 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON
TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WASHINGTON.
GM...NONE.
&&
AVIATION...BLOCK
REST OF DISCUSSION...GODSEYHazardous weather outlook, Sep 7, 5:00 AM CDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 600 AM EDT FRI SEP 7 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 600 AM EDT FRI SEP 7 2007 /500 AM CDT FRI SEP 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HIGH PRESSURE LOCATED NORTHEAST OF THE REGION WILL KEEP MUCH OF THE AREA DRY TODAY. HOWEVER...A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE EASTERN FLORIDA PANHANDLE COAST. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND COASTS. SWIMMERS SHOULD USE CAUTION WHEN ENTERING THE WATER AND BE AWARE OF POSSIBLE STRONG LONG SHORE CURRENTS IN ADDITION TO THE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DRY CONDITIONS ARE EXPECTED TO CONTINUE INTO THE EARLY PART OF THE WEEKEND BEFORE A MORE MOIST SOUTHERLY FLOW DEVELOPS AHEAD OF AN APPROACHING COLD FRONT ON MONDAY. RAIN CHANCES WILL BE ON THE RISE THROUGH THE UPCOMING WORK WEEK WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE EACH WORK DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.